# SDR DXTA200802984

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 6,151 hours, 4,914 cycles
- Engine: Pwa PW545A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120071
- Part serial: 1333
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT BEYOND 7 DEG WITH THE FLAP HANDLE IN THE 0 POSITION.  RECEIVED ACFT WITH FLAPS STUCK HARD AT 15 DEGREES. ATTACHED HYDS AT EXTEND AND RETRACT LINES OFF OF FLAP CONTROL VALVE. FLAPS WOULD NOT EXTEND OR RETRACT WITH APPLIED HYD PRESSURE. MEASURED ACTUATOR ROD LENGTHS WITH HYD PRESSURE APPLIED, THE RT ACTUATOR WOULD MOVE 1/4 INCH WHILE THE LT ACTUATOR REMAINED LOCKED. REMOVED LT FLAP ACTUATOR AND INSTALLED CUSTOMER SUPPLIED P/N 9912007-2 S/N 2568. WORK WAS PERFORMED IAW MM 27-51-04.
